Non-singular covers over ordered monoid rings

Ladislav Bican

Mathematica Bohemica (2006)

  • Volume: 131, Issue: 1, page 95-104
  • ISSN: 0862-7959

Abstract

top
Let G be a multiplicative monoid. If R G is a non-singular ring such that the class of all non-singular R G -modules is a cover class, then the class of all non-singular R -modules is a cover class. These two conditions are equivalent whenever G is a well-ordered cancellative monoid such that for all elements g , h G with g < h there is l G such that l g = h . For a totally ordered cancellative monoid the equalities Z ( R G ) = Z ( R ) G and σ ( R G ) = σ ( R ) G hold, σ being Goldie’s torsion theory.

How to cite

top

Bican, Ladislav. "Non-singular covers over ordered monoid rings." Mathematica Bohemica 131.1 (2006): 95-104. <http://eudml.org/doc/249912>.

@article{Bican2006,
abstract = {Let $G$ be a multiplicative monoid. If $RG$ is a non-singular ring such that the class of all non-singular $RG$-modules is a cover class, then the class of all non-singular $R$-modules is a cover class. These two conditions are equivalent whenever $G$ is a well-ordered cancellative monoid such that for all elements $g,h\in G$ with $g < h$ there is $l\in G$ such that $lg = h$. For a totally ordered cancellative monoid the equalities $Z(RG) = Z(R)G$ and $\sigma (RG) = \sigma (R)G$ hold, $\sigma $ being Goldie’s torsion theory.},
author = {Bican, Ladislav},
journal = {Mathematica Bohemica},
keywords = {hereditary torsion theory; torsion theory of finite type; Goldie’s torsion theory; non-singular module; non-singular ring; monoid ring; precover class; cover class; hereditary torsion theories; torsion theories of finite type; Goldie torsion theory; non-singular modules; non-singular rings; precover classes; cover classes; semigroup rings},
language = {eng},
number = {1},
pages = {95-104},
publisher = {Institute of Mathematics, Academy of Sciences of the Czech Republic},
title = {Non-singular covers over ordered monoid rings},
url = {http://eudml.org/doc/249912},
volume = {131},
year = {2006},
}

TY - JOUR
AU - Bican, Ladislav
TI - Non-singular covers over ordered monoid rings
JO - Mathematica Bohemica
PY - 2006
PB - Institute of Mathematics, Academy of Sciences of the Czech Republic
VL - 131
IS - 1
SP - 95
EP - 104
AB - Let $G$ be a multiplicative monoid. If $RG$ is a non-singular ring such that the class of all non-singular $RG$-modules is a cover class, then the class of all non-singular $R$-modules is a cover class. These two conditions are equivalent whenever $G$ is a well-ordered cancellative monoid such that for all elements $g,h\in G$ with $g < h$ there is $l\in G$ such that $lg = h$. For a totally ordered cancellative monoid the equalities $Z(RG) = Z(R)G$ and $\sigma (RG) = \sigma (R)G$ hold, $\sigma $ being Goldie’s torsion theory.
LA - eng
KW - hereditary torsion theory; torsion theory of finite type; Goldie’s torsion theory; non-singular module; non-singular ring; monoid ring; precover class; cover class; hereditary torsion theories; torsion theories of finite type; Goldie torsion theory; non-singular modules; non-singular rings; precover classes; cover classes; semigroup rings
UR - http://eudml.org/doc/249912
ER -

References

top
  1. Rings and Categories of Modules, Graduate Texts in Mathematics, vol. 13, Springer, 1974. (1974) MR0417223
  2. Torsionfree precovers, Proceedings of the Klagenfurt Conference 2003 (66. AAA), Verlag Johannes Heyn, Klagenfurt, 2004, pp. 1–6. (2004) Zbl1074.16002MR2080845
  3. Precovers and Goldie’s torsion theory, Math. Bohem. 128 (2003), 395–400. (2003) Zbl1057.16027MR2032476
  4. On torsionfree classes which are not precover classes, (to appear). (to appear) Zbl1166.16013MR2411109
  5. Non-singular precovers over polynomial rings, (to appear). (to appear) Zbl1106.16032MR2281000
  6. All modules have flat covers, Proc. London Math. Society 33 (2001), 649–652. (2001) MR1832549
  7. Precovers, Czechoslovak Math. J. 53 (2003), 191–203. (2003) MR1962008
  8. On covers, J. Algebra 236 (2001), 645–650. (2001) MR1813494
  9. Rings, Modules, and Preradicals, Marcel Dekker, New York, 1982. (1982) MR0655412
  10. Torsion Theories, Pitman Monographs and Surveys in Pure and Applied Matematics, 29, Longman Scientific and Technical, 1986. (1986) Zbl0657.16017MR0880019
  11. On coverings of modules, Tsukuba J. Math. 24 (2000), 15–20. (2000) MR1791327
  12. Torsion-free covers II, Israel J. Math. 23 (1976), 132–136. (1976) Zbl0321.16014MR0417245
  13. Some aspects of Goldie’s torsion theory, Pacif. J. Math. 29 (1969), 447–459. (1969) Zbl0174.06803MR0244323
  14. Flat Covers of Modules, Lecture Notes in Mathematics 1634, Springer, Berlin, 1996. (1996) Zbl0860.16002MR1438789

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.